# SDR ASAA1179332

- Difficulty date: March 27, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 39,773 hours, 18,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 10656
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FOLLOWING EMERGENCY LIGHTS FAIL THE EMERGENCY LIGHTS RESTORATION TEST (REF:  ASA TASK CARD 78233000):  LEFT AFT ENTRY OVER DOOR LIGHTS & SIGN RIGHT AFT SERVICE DOOR AND LIGHT (MOUNTED TO GALLEY) AND RIGHT AFT SERVICE DOOR EXIT LIGHT.  REMOVED AND REPLACED M1672 EMERGENCY LIGHTS POWER SUPPLY IAW B737 700 AMM 33 51 06 960 805.
